Search


 
Issue Title
 
Vol 1, No 1 (2014) Asymptotic normality of corrected estimator in Cox proportional hazards model with measurement error Abstract  PDF
C. Chimisov, A. Kukush
 
Vol 2, No 1 (2015) Asymptotic normality of discretized maximum likelihood estimator for drift parameter in homogeneous diffusion model Abstract  PDF
Kostiantyn Ralchenko
 
Vol 4, No 4 (2017) On model fitting and estimation of strictly stationary processes Abstract  PDF
Marko Voutilainen, Lauri Viitasaari, Pauliina Ilmonen
 
Vol 3, No 1 (2016) Asymptotic normality of total least squares estimator in a multivariate errors-in-variables model $AX = B$ Abstract  PDF
Alexander Kukush, Yaroslav Tsaregorodtsev
 
Vol 2, No 4 (2015) Linear regression by observations from mixture with varying concentrations Abstract  PDF
Daryna Liubashenko, Rostyslav Maiboroda
 
Vol 1, No 2 (2014) Asymptotics for functionals of powers of a periodogram Abstract  PDF
Lyudmyla Sakhno
 
Articles to Appear in Subsequent Issues Confidence regions in Cox proportional hazards model with measurement errors and unbounded parameter set Abstract  PDF
Oksana Chernova, Alexander Kukush
 
1 - 7 of 7 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"